# SDR SWAA2025082106829

- Difficulty date: August 21, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 54,602 hours, 28,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Missing
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAER ENTRY DOOR ON FIRST OFFICERS SIDE GIRT BAR ATTACHMENT PLATE MISSING SCREW.  INSTALLED MISSING SCREW ON DRAIN PLATE IAW SIP.
